# SDR DALA2017052904324

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 68,043 hours, 49,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE IS CRACKED.     REPLACED THE SLIDE WILL BE ACCOMPLISHED ON AMDS CARD 2561-4002.
